# SDR PNSA021102

- Difficulty date: November 22, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- Aircraft time: 24,873 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4730791
- Part serial: 1055
- Condition: Dirty
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

False cargo warning in flight. Nightshift Maintenance replaced aft detector pn 473079-1 sn 1055 with non approved post SB 26-023 PN CGAB1201-01 sn 1146 to clear discrepancy. Chief Inspector found wrong PN installed while doing daily record audit and informed Maintenance supervisor of problem who had original part sn 1055 cleaned and function checked and reinstalled. Original part had 141.7 hours on it after bench check from MFG. suspect moisture contamination caused original problem.
